# SDR IPXA3M80288

- Difficulty date: August 21, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 74,731 hours, 14,959 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75152
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 1C, RT WING STRINGER 15 CRACKED IN BAY BETWEEN XORS 430 -455.  REPAIRED RT WING STRINGER 15 IAW STA SA EA 011-5710-01-A4881, REV IR AND EO MD11-5710-52169-A, FAA 8100-9.
